MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES, INC. 306. MEDICAL ACTION INDUSTRIES; SUTURE REMOVAL KIT

MEDICAL ACTION INDUSTRIES, INC. 306. MEDICAL ACTION INDUSTRIES; SUTURE REMOVAL KIT
Model Number 75431
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
While using the disposable hemostat, the tip broke.

Brand Name
MEDICAL ACTION INDUSTRIES
Common Device Name
SUTURE REMOVAL KIT
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES, INC. 306.
25 heywood rd
arden NC 28704
MDR Report Key20384900
Report Number20384900
Device Sequence Number12399197
Product Code MCZ
UDI-Device Identifier10809160022436
UDI-Public(01)10809160022436(17)290325(10)318437
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2024
Report Date (Section F) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number75431
Device Catalogue Number75431
Device Lot Number318437
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/07/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/03/2024